# SDR IPXA2015022586425

- Difficulty date: February 23, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 31,007 hours, 15,335 cycles
- System (JASC): 2612 · Fire Detection
- Part: Circuit Card
- Part number: 35008138
- Part serial: C239
- Condition: Faulted
- Location: Fire Detection
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

WHEEL WELL FIRE LGT ON EICAS MESSAGE WHEEL WELL FIRE DISPLAYED.  LIGHT EXTINGUISHES AFTER GEAR EXTENSION, LIGHT REMAINED ON FOR APPROXIMATELY 15 MINS, ALSO, DUCT LEAK LP STATUS MSG WAS DISPLAYED.  PERFORMED MAIN GEAR BRAKES INSP IAW AMM 32-41-10-601, FOUND ALL MAIN GEAR BRAKES NORMAL AND NO FIRE OCCURRENCE FOUND.  PERFORMED WING AND BODY DUCT LEAK CHECK IAW AMM 36-11-00/501, NO LEAK FOUND.  REFER DUCT LEAK LP STATUS MSG, T/S IAW FIM 26-18-00-813-802, FROM BLOCK 1, 10, 2, 3, 4, 11, 12, 23.
